Skip to Content

If I am on 70mg og methadone will I get high if I shoot up 50mg of demeral?

Responses (3)

casey m 462 1 Nov 2009

Im not sure but I dont recommend it... you already have plenty of opiates in your system as it is

DadsWatchinU 1 Nov 2009

I dont know about getting high but you might get DEAD!!! Mixing methadone with any other controled drug is crazy! Ask my adopted son... his mother died a number of years ago of a mixture of methadone & and some type of benzo prescribed by the doctor, the exact dose, they did a pill count, some were missing, so they checked her blood and she had exactly the correct amount she was supposed to have... and guess where the missing pill were??? If you have not guessed already... I wipe his tears to this day, after he comes back from the methadone clinic, methadone is nothing to mess with. Most of us on this site are here seeking answers to help addicts get better, not get high! God Bless you cstewart, I hope you want help... we are here if you are looking for help and not to get high we are a great support system, we with help all we can. Good Health & God Bless!

_serenity_ 3 Nov 2009

To be honest ya you prob would get high. But if you're on a methadone clin and are still into needles then you need to leave. I'm on the clinic and I find people like you offensive. Get help or leave. The clinic is treatment, not a crutch to help you get by on days you don't have money for dope.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions